Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 82, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 26, 2020, 2:40 AM CDT for Daviess County, Gentry County, Missouri. It took effect at May 26, 2020, 11:32 PM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2020, 2:40 AM CDT (07:40 UTC)
- In effect from
- May 26, 2020, 11:32 PM CDT
- Expired
- May 28, 2020, 7:32 PM CDT
- In force
- 44 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Daviess County, MO, Gentry County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Pattonsburg (PATM7). The gauge peaked at 24.12 ft at May 28, 2020, 5:00 PM CDT.
- Action stage
- 20 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
199
WGUS43 KEAX 260740
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
240 AM CDT Tue May 26 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Chillicothe affecting Linn and Livingston
Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC061-075-270740-
/O.NEW.KEAX.FL.W.0082.200527T0800Z-200529T0032Z/
/PATM7.1.ER.200527T0800Z.200527T1800Z.200528T0032Z.UU/
240 AM CDT Tue May 26 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Grand River near Pattonsburg.
* from late tonight to Thursday evening.
* At 2:30 AM Tuesday the stage was 14.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
to rise to near 27.1 feet by early Wednesday afternoon. The river
will fall below flood stage by Wednesday evening.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 14.3 Tue 02 AM 27.1 early Wednesday
afternoon
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC115-117-270740-
/O.NEW.KEAX.FL.W.0083.200528T0300Z-200530T0117Z/
/CHZM7.1.ER.200528T0300Z.200528T1200Z.200529T0117Z.NO/
240 AM CDT Tue May 26 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Grand River near Chillicothe.
* from Wednesday evening to Friday evening.
* At 1:45 AM Tuesday the stage was 19.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday before midnight and
continue to rise to near 25.2 feet by Thursday morning. The river
will fall below flood stage by Thursday evening.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 19.2 Tue 02 AM 25.2 Thursday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-270740-
/O.NEW.KEAX.FL.W.0084.200526T1033Z-200530T1545Z/
/SNZM7.2.ER.200526T1033Z.200528T1800Z.200529T1545Z.NO/
240 AM CDT Tue May 26 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Grand River near Sumner.
* until Saturday morning.
* At 1:45 AM Tuesday the stage was 25.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 28.4 feet by early Thursday afternoon. The
river will fall below flood stage by late Friday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 25.2 Tue 02 AM 28.4 early Thursday
afternoon
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-270740-
/O.NEW.KEAX.FL.W.0085.200528T0000Z-200531T0712Z/
/BRNM7.1.ER.200528T0000Z.200529T0000Z.200530T0712Z.UU/
240 AM CDT Tue May 26 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Grand River near Brunswick.
* from Wednesday evening to late Saturday night.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.7
feet Thursday evening.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 19.7 Thursday evening
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$2 follow-up statements
424
WGUS83 KEAX 261413
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
913 AM CDT Tue May 26 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC041-121-261443-
/O.CAN.KEAX.FL.W.0075.000000T0000Z-200528T0130Z/
/PRIM7.1.ER.200526T0400Z.200526T0600Z.200526T1100Z.UU/
913 AM CDT Tue May 26 2020
The Flood Warning is cancelled for
The Chariton River near Prairie Hill.
* At 8:45 AM Tuesday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 6:00 AM Tuesday.
* Forecast...The river will continue to fall to 12.6 feet by
Wednesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Chariton River
Prairie Hill 15 14.6 Tue 09 AM 14.2 this afternoon
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299
$$
MOC061-075-271412-
/O.EXT.KEAX.FL.W.0082.200527T0432Z-200528T1842Z/
/PATM7.1.ER.200527T0432Z.200527T1200Z.200527T1842Z.UU/
913 AM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Pattonsburg.
* from this evening to Thursday afternoon.
* At 8:30 AM Tuesday the stage was 17.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 26.8 feet by Wednesday morning. The river will fall below
flood stage by Wednesday afternoon.
* At 25.0 feet...Low-lying farmland begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 17.2 Tue 08 AM 26.8 Wednesday morning
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC115-117-271412-
/O.EXT.KEAX.FL.W.0083.200527T1600Z-200530T0300Z/
/CHZM7.1.ER.200527T1600Z.200528T1200Z.200529T0300Z.NO/
913 AM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Chillicothe.
* from Wednesday morning to Friday evening.
* At 8:45 AM Tuesday the stage was 19.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and
continue to rise to near 25.4 feet by Thursday morning. The river
will fall below flood stage by Thursday before midnight.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 19.9 Tue 09 AM 25.4 Thursday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-271412-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-200530T1638Z/
/SNZM7.2.ER.200526T1051Z.200528T1200Z.200529T1638Z.NO/
913 AM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Sumner.
* until Saturday morning.
* At 8:45 AM Tuesday the stage was 26.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.7 feet by
Thursday morning. The river will fall below flood stage late Friday
morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 26.6 Tue 09 AM 28.7 Thursday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-271412-
/O.EXT.KEAX.FL.W.0085.200528T0130Z-200531T1200Z/
/BRNM7.1.ER.200528T0130Z.200529T1200Z.200530T1200Z.UU/
913 AM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Brunswick.
* from Wednesday evening to Sunday morning.
* At 8:06 AM Tuesday the stage was 14.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday evening and continue
to rise to near 20.6 feet by Friday morning. The river will fall
below flood stage by Saturday morning.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 14.8 Tue 08 AM 20.6 Friday morning
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$921
WGUS83 KEAX 270119
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
819 PM CDT Tue May 26 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Grand River near Pattonsburg affecting Daviess and Gentry Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC061-075-270149-
/O.CAN.KEAX.FL.W.0082.000000T0000Z-200528T1842Z/
/PATM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
819 PM CDT Tue May 26 2020
The Flood Warning is cancelled for
The Grand River near Pattonsburg.
* At 7:30 PM Tuesday the stage was 20.2 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage with a value of
23.3 feet early Wednesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Pattonsburg 25 20.2 Tue 07 PM 23.3 early Wednesday
morning
&&
LAT...LON 4004 9400 3996 9410 4014 9445 4020 9433
$$
MOC115-117-280119-
/O.EXT.KEAX.FL.W.0083.200527T1912Z-200530T0140Z/
/CHZM7.1.ER.200527T1912Z.200528T1800Z.200529T0140Z.NO/
819 PM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Chillicothe.
* from Wednesday afternoon to Friday evening.
* At 7:45 PM Tuesday the stage was 23.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and
continue to rise to near 25.3 feet by early Thursday afternoon. The
river will fall below flood stage by Thursday evening.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 23.1 Tue 08 PM 25.3 early Thursday
afternoon
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-280119-
/O.EXT.KEAX.FL.W.0084.000000T0000Z-200530T1900Z/
/SNZM7.2.ER.200526T1051Z.200528T0000Z.200529T1900Z.NO/
819 PM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Sumner.
* until Saturday afternoon.
* At 7:45 PM Tuesday the stage was 28.4 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.3 feet by
Wednesday evening. The river will fall below flood stage early
Friday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 28.4 Tue 08 PM 29.3 Wednesday evening
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-280119-
/O.EXT.KEAX.FL.W.0085.200527T1800Z-200531T1500Z/
/BRNM7.1.ER.200527T1800Z.200529T0600Z.200530T1500Z.UU/
819 PM CDT Tue May 26 2020
The Flood Warning continues for
The Grand River near Brunswick.
* from Wednesday afternoon to Sunday morning.
* At 6:16 PM Tuesday the stage was 16.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and
continue to rise to near 20.9 feet by early Friday morning. The
river will fall below flood stage by late Saturday morning.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the Grand River near the U.S. Highway 24 bridge about 1
mile west of Brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 16.4 Tue 06 PM 20.9 early Friday morning
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 10:55 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 25, 10:55 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1055 PM CDT Mon May 25 2020
.Discussion...
Issued at 213 PM CDT MON MAY 25 2020
Southerly flow through pretty much the entire column has resulted in
a very humid air mass with precipitable water values pushing max
values or at least above the 95th percentile. Breaks in the
clouds earlier in the day resulted in temperatures nearing or
exceeding convective temperatures with CU and showers and storms
quickly developing as a result. With around 1000 to as much as
2000 J/kg of CAPE, in this environment, showers and storms will
become more widespread through the afternoon across mainly eastern
KS and western MO. While each cell will be relatively short-lived
in any given location, each cell will be very efficient in its
rainfall and any area that sees multiple cells could quickly pile
up the rainfall with pockets of 1 to 3 inch rainfalls likely. Will
keep the flash flood watch going in its current configuration as
a result. The threat of severe weather looks low but really can't
be ruled out at this time. The wave to our west is enhancing the
shear in the area which would lead better storm organization.
Also, with no real surface focus and cells developing
simultaneously, there's a number of mergers going on and this
should limit storm organization. With low LCLs in the relatively
stronger shear can't rule out a brief tornado but overall, hail
and gusty winds look like the main threat, in addition to the
heavy rain threat.
There will be drop off in activity tonight as this initial wave
moves away. But another wave will move northward, likely after
midnight, and spread more widespread showers and embedded
thunderstorms to eastern KS and western MO through the tomorrow
morning. With a similar moisture profile, storms could again
produce locally heavy rainfall across eastern KS and western MO.
Instability will be weaker so not expecting severe weather.
The upper wave responsible for this mess will cutoff to our
southwest. As a result we'll see continued chances for precipitation
through at least Thursday/ Thursday night. Near to below normal
temperatures are also expected in this pattern. The weather should
begin to quiet down for the weekend as the low moves away from the
area and an upper ridge builds eastward into the middle of the
country.
&&
.Aviation...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1053 PM CDT MON MAY 25 2020
A lull in the thunderstorms currently ongoing, with more rain
expected at the terminals overnight. Periods of heavy rain should
cause visbility restrictions to go along with the ceiling
restrictions. Ponding will also be possible on the runways given
the high rain rates for times overnight. By early Tuesday morning,
the prevailing heavy rain should move out and give way to another
couple hours of light hit-or-miss showers through the mid morning,
before gradual improvement in flight conditions going into Tuesday
evening and the early overnight hours.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Tuesday evening for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Tuesday evening for MOZ001>008-011>016-
020>024-028>031-037-038-043-044-053-054.
&&
Discussion...CDB
Aviation...LeightonHazardous weather outlook, May 25, 5:00 AM CDT, 21 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 500 AM CDT Mon May 25 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 500 AM CDT Mon May 25 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Several rounds of thunderstorms are expected today into tonight. A couple strong storms are possible this afternoon along with the potential for heavy rainfall. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday On and off storm chances continue through Thursday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, May 25, 8:59 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TORNADO 1 NE MENDON 39.60N 93.12W
05/25/2020 CHARITON MO EMERGENCY MNGR
DELAYED REPORT. BRIEF TOUCHDOWN OF A TORNADO
AT THE CORNER OF MIKE ROAD AND VERNON
KENNEDY AVENUE NEAR MENDON. SOME MINOR
STRUCTURAL DAMAGE WAS NOTED AT THAT
LOCATION. TIME WAS ESTIMATED FROM RADAR.
&&Local storm report, May 25, 9:02 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG CONCORDIA 38.98N 93.57W
05/25/2020 LAFAYETTE MO TRAINED SPOTTER
DELAYED REORT. SEVERAL TREE BRANCHES WERE
DOWN IN CONCORDIA, ALONG WITH SOME MINOR
STRUCTURAL DAMAGE. WINDS WERE ESTIMATED AT
60 TO 65 MPH. TIME ESTIMATED FROM RADAR.
&&Local storm report, May 25, 9:40 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 6 E SPICKARD 40.24N 93.48W
05/25/2020 GRUNDY MO BROADCAST MEDIA
DELAYED REPORT. LARGE TREE LIMB SPLIT NEAR
SPICKARD. PUBLIC REPORT RELAYED TO THE
OFFICE VIA BROADCAST MEDIA.
&&Special weather statement, May 26, 12:01 AM CDT, 2 hours 39 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1201 AM CDT Tue May 26 2020 KSZ060-260530- Linn KS- 1201 AM CDT Tue May 26 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LINN COUNTY UNTIL 1230 AM CDT... At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm over Mound City, moving north at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pleasanton, La Cygne, Mound City, Linn Valley, Parker and Prescott. LAT...LON 3804 9492 3839 9500 3839 9464 3804 9463 TIME...MOT...LOC 0500Z 174DEG 25KT 3814 9478 Blair
Special weather statement, May 26, 12:31 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1231 AM CDT Tue May 26 2020
KSZ057-060-260615-
Miami KS-Linn KS-
1231 AM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI AND NORTHERN LINN
COUNTIES UNTIL 115 AM CDT...
At 1231 AM CDT, Doppler radar was tracking a strong thunderstorm over
La Cygne, moving north at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Paola, Osawatomie, La Cygne, Linn Valley, Parker, Fontana, New
Lancaster and Beagle.
LAT...LON 3827 9471 3827 9500 3855 9504 3861 9489
3855 9469
TIME...MOT...LOC 0531Z 177DEG 23KT 3835 9480
BlairSpecial weather statement, May 26, 12:43 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1243 AM CDT Tue May 26 2020
MOZ054-260615-
Henry MO-
1243 AM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY COUNTY UNTIL
115 AM CDT...
At 1242 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Montrose, or 8 miles west of Clinton, moving northwest
at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Urich, Blairstown and Hartwell.
LAT...LON 3839 9407 3857 9406 3857 9392 3856 9392
3833 9381 3830 9398
TIME...MOT...LOC 0542Z 148DEG 32KT 3836 9394
BlairThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Flash Flood Warning | EAX | Chariton, Cooper, Howard | 3 hr |
| May 25, 7:18 PM CDT | Special Weather Statement | EAX | Macon, Randolph | 42 min |
| May 25, 7:30 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 45 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 25, 8:28 PM CDT | Flash Flood Warning | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| May 25, 10:37 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 41 hr |
| May 26, 12:43 AM CDT | Special Weather Statement | EAX | Henry | 32 min |
| May 26, 2:40 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:40 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| May 26, 2:40 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| May 26, 9:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 9:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 9:36 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 11 hr |
| May 26, 10:01 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 26, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 8 days |
| May 26, 10:01 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 21 days |
| May 26, 10:01 AM CDT | River Flood Warning | EAX | Cooper, Howard | 21 days |
| May 26, 12:12 PM CDT | Special Weather Statement | EAX | Daviess | 48 min |
| May 26, 12:45 PM CDT | Special Weather Statement | EAX | Putnam | 45 min |
| May 26, 1:03 PM CDT | Special Weather Statement | EAX | Mercer | 42 min |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.